Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 379-384
http://dx.doi.org/10.1155/S0161171292000498

Almost γ-continuous functions

1Dipartimento Di Mathematica, Universita Di Messina, Contrada Papardo, Salito Sperone, 31, 98116 Vill. S. Agata, Messina, Italy
2Department of Mathematics, Yatsushiro College of Technology, Kumamoto, Yatsushiro 866, Japan

Received 16 June 1988; Revised 10 December 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Cammaroto and T. Noiri, “Almost -continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 379-384, 1992. https://doi.org/10.1155/S0161171292000498.